# SDR EIA2005006

- Difficulty date: April 5, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 NLG W/W AFT CORNER FOUND CRACKED AT SPLICE PLATE.  SPLICE PLATE REPAIRED PER SB 747-53-2305.
